Quaternionic discrete series for Sp(1,1)

Authors

  • Henrik Seppänen

DOI:

https://doi.org/10.7146/math.scand.a-15082

Abstract

In this paper we study the analytic realization of the discrete series representations for the group G=Sp(1,1) as a subspace of the space of square integrable sections in a homogeneous vector bundle over the symmetric space G/K:=Sp(1,1)/(Sp(1)×Sp(1)). We use the Szegő map to give expressions for the restrictions of the K-types occurring in the representation spaces to the submanifold AK/K.

Downloads

Published

2009-03-01

How to Cite

Seppänen, H. (2009). Quaternionic discrete series for Sp(1,1). MATHEMATICA SCANDINAVICA, 104(1), 5–32. https://doi.org/10.7146/math.scand.a-15082

Issue

Section

Articles